EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXLIII, No. 36, pp. 61–79 (2011)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Large linear equation with left and right fractional derivatives in a finite interval

B. Stankovic

Department of Mathematics and Informatics, University of Novi Sad, Trg Dositeja Obradovica 4, Novi Sad, Serbia

Abstract: A class of linear equations with left and right fractional derivatives and singular perturbations is analyzed by the use of generalized functions and Fredholm's theory.

Keywords: Fractional derivative, Fredholm's equations, tempered distributions

Classification (MSC2000): 26A33, 45B05

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 9 Oct 2011. This page was last modified: 8 Apr 2013.

© 2011 Mathematical Institute of the Serbian Academy of Science and Arts
© 2011–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition